Please use this identifier to cite or link to this item: https://hdl.handle.net/10316/106865
Title: Nearly Sasakian manifolds revisited
Authors: Cappelletti-Montano, Beniamino 
De Nicola, Antonio 
Dileo, Giulia 
Yudin, Ivan 
Issue Date: 2019
Publisher: De Gruyter
Project: Fondazione di Sardegna and Regione Autonoma della Sardegna 
Project GESTA and KASBA, by MICINN (Spain) grant MTM2015- 64166-C2-2-P 
CMUC – UID/MAT/00324/2013, funded by the Portuguese Government through FCT/MEC and co-funded by the European Regional Development Fund through the Partnership Agreement PT2020 and by the exploratory research project in the frame of Programa Investigador FCT IF/00016/2013 
Serial title, monograph or event: Complex Manifolds
Volume: 6
Issue: 1
Abstract: We provide a new, self-contained and more conceptual proof of the result that an almost contact metric manifold of dimension greater than 5 is Sasakian if and only if it is nearly Sasakian.
URI: https://hdl.handle.net/10316/106865
ISSN: 2300-7443
DOI: 10.1515/coma-2019-0017
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Nearly-Sasakian-manifolds-revisitedComplex-Manifolds.pdf474.59 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

3
checked on Apr 1, 2024

WEB OF SCIENCETM
Citations

3
checked on Apr 2, 2024

Page view(s)

39
checked on Apr 16, 2024

Download(s)

29
checked on Apr 16, 2024

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons